# SDR USAAD96092

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Target
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8560 - PIT-MCO - ON CLIMB, GEAR DOOR OPEN LIGHT ILLUMINATED.  DIVERTED TO CLT.  ADJUSTED RIGHT GEAR DOOR TARGET.  PERFORMED GEAR SWING, CHECKED GOOD.  (M)
